Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 190, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 30, 2015, 3:32 PM CDT for Caldwell County, Guadalupe County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 3:32 PM CDT (20:32 UTC)
- Expired
- May 30, 2015, 4:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Caldwell County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 21 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.5 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1820 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
643
WUUS54 KEWX 302032
SVREWX
TXC055-187-302115-
/O.NEW.KEWX.SV.W.0190.150530T2032Z-150530T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
332 PM CDT SAT MAY 30 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
WEST CENTRAL CALDWELL COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 415 PM CDT
* AT 332 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
MARTINDALE...OR NEAR SAN MARCOS...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SAN MARCOS...LOCKHART...MARTINDALE...STAPLES...MAXWELL...REDWOOD
AND REEDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2973 9794 2980 9795 2986 9789 2986 9790
2988 9789 2990 9787 2993 9781 2981 9760
TIME...MOT...LOC 2032Z 307DEG 4KT 2983 9787
HAIL...0.88IN
WIND...60MPH
$$
MO1 follow-up statement
220
WWUS54 KEWX 302100
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
400 PM CDT SAT MAY 30 2015
TXC055-187-302115-
/O.CON.KEWX.SV.W.0190.000000T0000Z-150530T2115Z/
GUADALUPE TX-CALDWELL TX-
400 PM CDT SAT MAY 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTH CENTRAL GUADALUPE AND WEST CENTRAL CALDWELL COUNTIES...
AT 400 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STAPLES...OR
10 MILES SOUTHEAST OF SAN MARCOS...MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SAN MARCOS...MARTINDALE...STAPLES...REDWOOD AND REEDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2973 9794 2980 9795 2986 9789 2986 9790
2988 9789 2990 9787 2981 9760
TIME...MOT...LOC 2100Z 343DEG 19KT 2973 9786
HAIL...0.88IN
WIND...60MPH
$$
TB3What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:08 PM CDT, 24 minutes earlier.
Area forecast discussion, May 30, 3:08 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 308 PM CDT SAT MAY 30 2015 .SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... TRICKY FORECAST REMAINS FOR THE AFTERNOON AND OVERNIGHT PERIOD ACROSS SOUTH CENTRAL TEXAS. THE LEFT OVER OUTFLOW BOUNDARY FROM KERRVILLE TO SAN MARCOS TO BASTROP HAS BEGUN TO LIGHT UP WITH STORMS WITHIN THE LAST HOUR OR SO. THE MCS THAT BEGUN THIS MORNING TO OUR NORTHWEST ACROSS FORT STOCKTON HAS DEVELOPED SOUTHWARD AND TAKEN A MORE EASTERLY TRACK AND NOW EXTENDS FROM UVALDE SOUTH TO CARRIZO SPRINGS AS A BROKEN LINE OF STORMS. THE HRRR HAS BEEN THE MODEL WITH THE BEST HANDLE ON BOTH FEATURES. MOST OF THE OTHER MESOSCALE MODELS (TEXAS TECH WRF/ARM/NMM) ALL DO NOT HAVE THE REMNANTS OF THE MCS TO THE WEST. THE HRRR PUSHES THE THE MCS TO THE EAST AND CONTINUES TO WEAKEN IT WHILE MOVIING THE LINE OF SHOWERS AND STORMS SOUTH WITH THE BOUNDARY. IT THEN SEEM TO DEVELOP A FEW MORE ISOLATED SHOWERS AND STORMS ALONG THE WEAK FRONT AS IT PUSHES TO THE SOUTH. THE MAJORITY OF THE CONVECTION WILL PUSH TO THE SOUTH AND EAST BY ABOUT 8 PM TONIGHT WITH ISOLATED ACTIVITY CONTINUING THROUGH ABOUT MIDNIGHT. THE MAIN THREATS WITH THESE STORMS WILL BE STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND SMALL HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THESE STORMS...ESPECIALLY THOSE THAT ARE SLOWLY MOVING TO THE SOUTH. THE FLASH FLOOD WATCH CONTINUES ACROSS THE WHOLE AREA. RAINFALL AMOUNTS WILL AVERAGE AROUND AN INCH WITH HIGHER TOTALS OF TWO TO THREE INCHES POSSIBLE. IT IS SET TO EXPIRE AT 7 AM TOMORROW...BUT COULD POSSIBLY BE CANCELED EARLY ONCE STORMS PUSH OUT OF THE AREA TONIGHT. LATER SHIFTS WILL RE- EVALUATE AND MAKE CHANGES TO THE WATCH AS NEEDED. GLOBAL MODELS SHOW SHOWERS AND STORMS CONTINUING ACROSS THE COASTAL PLAINS LATE TONIGHT AND SUNDAY MORNING ALONG THE WEAK COLD FRONT AS IT CONTINUES TO PUSH SOUTH. WITH THE MOIST ENVIRONMENT AROUND THE AREA WE COULD SEE AN ISOLATED SHOWER OR THUNDERSTORM THROUGHOUT THE AFTERNOON SUNDAY...BUT CHANCES REMAIN LOW. ONCE THE FRONT PUSHES WELL TO OUR SOUTH LATE SUNDAY THE LONG AWAITED DRYING TREND WILL BEGIN. SUNDAY NIGHT WILL BE MOSTLY CLEAR AND PLEASANT WITH LOWS ACROSS MUCH OF SOUTH CENTRAL TEXAS IN THE LOW TO MID 60S. && .LONG TERM (MONDAY THROUGH SATURDAY)... THE UPPER LEVEL PATTERN FOR MUCH OF NEXT WEEK WILL BE THE SAME AS A TROUGH OF LOW PRESSURE WILL DROP DOWN INTO THE SOUTHEAST UNITED STATES AND BECOME CUT OFF FROM THE FLOW. AT THE SAME TIME A RIDGE OF HIGH PRESSURE BUILDS OVER NORTHERN MEXICO AND THE SOUTHWEST U.S. THIS WILL KEEP SOUTH CENTRAL TEXAS IN NORTHWEST FLOW ALOFT AND KEEP THE AREA MOSTLY DRY. AN ISOLATED SHOWER OR THUNDERSTORM ALONG THE TEXAS SEA BREEZE LOOKS TO BE THE ONLY CHANCE FOR PRECIPITATION THROUGH THE END OF NEXT WEEK. SOUTH CENTRAL TEXAS WILL WELCOME THE FIRST WEEK OF JUNE AS A CHANCE TO DRY OUT FROM A VERY WET AND STORMY MONTH OF MAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 66 84 64 86 66 / 50 20 - 10 - AUSTIN BERGSTROM INTL AIRPORT 64 83 61 85 64 / 50 20 - 10 - NEW BRAUNFELS MUNI AIRPORT 67 85 64 87 66 / 50 30 - - - BURNET MUNI AIRPORT 64 81 62 84 65 / 40 20 - 10 - DEL RIO INTL AIRPORT 66 87 69 89 70 / 40 30 - 20 - GEORGETOWN MUNI AIRPORT 65 82 62 84 65 / 40 20 - - - HONDO MUNI AIRPORT 66 85 65 87 66 / 50 30 - 10 - SAN MARCOS MUNI AIRPORT 65 83 63 85 65 / 50 20 - - - LA GRANGE - FAYETTE REGIONAL 68 84 63 85 67 / 60 40 - 20 - SAN ANTONIO INTL AIRPORT 67 85 66 86 68 / 50 30 - 10 - STINSON MUNI AIRPORT 68 85 67 86 67 / 60 30 - 10 - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...TREADWAY PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 30, 12:38 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1238 PM CDT SAT MAY 30 2015 TXZ171>173-183>194-204>209-220>225-311745- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR- COMAL-GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES- DE WITT-LAVACA- 1238 PM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY INTO TONIGHT. SOME STORMS COULD BE SLOW MOVING AND CONTAIN LOCALLY HEAVY RAINFALL. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH TOTALS OF NEAR 3 INCHES POSSIBLE. EVEN THESE LOWER AMOUNTS IN A QUICK TIME FRAME COULD CAUSE FLASH FLOODING IN MANY AREAS GIVEN THE SATURATED CONDITIONS. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS FOR TODAY AND TONIGHT. ALSO...A FEW STRONG STORMS WITH GUSTY WINDS AND HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY. HEAVY RAINS ARE APPEARING LESS LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TXZ202-203-217>219-228-311745- KINNEY-UVALDE-MAVERICK-ZAVALA-FRIO-DIMMIT- 1238 PM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PARTS OF THE RIO GRANDE PLAINS UNTIL 7 PM THIS EVENING DUE TO A LINE OF SHOWERS AND THUNDERSTORMS PUSHING EAST ACROSS THE AREA. GUSTY THUNDERSTORM WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY INTO TONIGHT. SOME STORMS COULD BE SLOW MOVING AND CONTAIN LOCALLY HEAVY RAINFALL. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH TOTALS OF NEAR 3 INCHES POSSIBLE. EVEN THESE LOWER AMOUNTS IN A QUICK TIME FRAME COULD CAUSE FLASH FLOODING IN MANY AREAS GIVEN THE SATURATED CONDITIONS. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS FOR TODAY AND TONIGHT. ALSO...A FEW STRONG STORMS WITH GUSTY WINDS AND HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY. HEAVY RAINS ARE APPEARING LESS LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AS THESE STRONG TO SEVERE STORMS PUSH EAST ACROSS THE RIO GRANDE PLAINS.
In the hours before
Local storm report, May 30, 2:25 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
225 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM HAIL TWIN SISTERS 30.00N 98.41W
05/30/2015 M0.70 INCH BLANCO TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1500603
CVPLocal storm report, May 30, 2:59 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
259 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HEAVY RAIN 3 SSE TWIN SISTERS 29.96N 98.39W
05/30/2015 M1.09 INCH BLANCO TX MESONET
RAINFALL IN 40 MINUTES. FROM CWOP STATION.
&&
EVENT NUMBER EWX1500604
CVPLocal storm report, May 30, 3:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
319 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM FLASH FLOOD 5 SSW SMITHSON VALLEY 29.73N 98.36W
05/30/2015 BEXAR TX DEPT OF HIGHWAYS
FM1863 CLOSED IN BOTH DIRECTIONS DUE TO WATER OVER THE
ROADWAY
&&
EVENT NUMBER EWX1500605
SBSLocal storm report, May 30, 3:22 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
322 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL BOERNE 29.80N 98.74W
05/30/2015 E0.75 INCH KENDALL TX PUBLIC
DIME TO PENNY SIZE HAIL FAIR OAKS RANCH AREA
&&
EVENT NUMBER EWX1500606
SBSSpecial weather statement, May 30, 3:24 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
324 PM CDT SAT MAY 30 2015
TXZ186-187-189>193-204>208-302100-
CALDWELL TX-KENDALL TX-BEXAR TX-MEDINA TX-BLANCO TX-TRAVIS TX-
BANDERA TX-BASTROP TX-COMAL TX-GUADALUPE TX-KERR TX-HAYS TX-
324 PM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GUADALUPE...
COMAL...HAYS...NORTHWESTERN CALDWELL...SOUTH CENTRAL TRAVIS...
NORTHEASTERN MEDINA...WEST CENTRAL BASTROP...KENDALL...SOUTHWESTERN
BLANCO...EASTERN BANDERA...NORTHWESTERN BEXAR AND SOUTHEASTERN KERR
COUNTIES UNTIL 400 PM CDT...
AT 320 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ALONG A LINE FROM TARPLEY TO CANYON LAKE TO
MARTINDALE...MOVING EAST AT 10 TO 15 MPH.
TORRENTIAL RAINFALL UP TO 3 INCHES...HALF INCH HAIL AND WIND GUSTS
UP TO 50 MPH WILL BE POSSIBLE WITH SOME OF THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SAN MARCOS...LOCKHART...BOERNE...COMFORT...
WIMBERLEY...BANDERA...CANYON LAKE DAM...KYLE...BUDA...FAIR OAKS
RANCH...CANYON LAKE...BULVERDE...WOODCREEK...MARTINDALE...UHLAND...
MUSTANG RIDGE...NIEDERWALD...STAPLES AND WARING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE TORRENTIAL RAINFALL WILL LEAD TO FLASH FLOODING AND A FLASH
FLOOD WARNING IS IN EFFECT FOR MUCH OF THESE SAME AREAS THROUGH 645
PM CDT. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
WESTERN PORTIONS OF SOUTH CENTRAL TEXAS.
LAT...LON 2949 9917 2974 9915 3001 9884 3014 9747
2979 9762 2964 9847
TIME...MOT...LOC 2020Z 262DEG 12KT 2987 9828
MOLocal storm report, May 30, 3:25 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
325 PM CDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 2 NNE STARTZVILLE 29.87N 98.26W
05/30/2015 E0.75 INCH COMAL TX PUBLIC
&&
EVENT NUMBER EWX1500607
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 4:24 AM CDT | Special Weather Statement | EWX | Edwards, Gillespie, Kerr, Llano, Real, Val Verde | 51 min |
| May 30, 5:11 AM CDT | Special Weather Statement | EWX | Bandera, Blanco, Burnet, Edwards, Gillespie, Kendall and 4 more | 64 min |
| May 30, 9:11 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 30, 11:26 AM CDT | Areal Flood Advisory | EWX | Val Verde | 109 min |
| May 30, 11:26 AM CDT | Special Weather Statement | EWX | Edwards, Kinney | 64 min |
| May 30, 12:05 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 40 min |
| May 30, 12:45 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 45 min |
| May 30, 1:14 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick | 2 hr |
| May 30, 1:23 PM CDT | Special Weather Statement | EWX | Maverick | 52 min |
| May 30, 1:28 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 47 min |
| May 30, 2:15 PM CDT | Special Weather Statement | EWX | Bandera, Comal, Hays, Kendall | 45 min |
| May 30, 2:21 PM CDT | Special Weather Statement | EWX | Dimmit, Uvalde, Zavala | 54 min |
| May 30, 2:40 PM CDT | Flash Flood Warning | EWX | Kinney, Uvalde | 3 hr |
| May 30, 2:46 PM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Hays, Kendall and 2 more | 4 hr |
| May 30, 3:24 PM CDT | Special Weather Statement | EWX | Caldwell, Comal, Hays, Kendall | 36 min |
| May 30, 3:39 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Hays | 4 hr |
| May 30, 3:43 PM CDT | Special Weather Statement | EWX | Frio | 47 min |
| May 30, 3:54 PM CDT | Special Weather Statement | EWX | Medina | 51 min |
| May 30, 3:59 PM CDT | Special Weather Statement | EWX | Bexar, Guadalupe | 61 min |
| May 30, 4:10 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe | 49 min |
| May 30, 4:11 PM CDT | Special Weather Statement | EWX | Fayette | 49 min |
| May 30, 4:21 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Medina, Wilson | 4 hr |
| May 30, 4:36 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell | 39 min |
| May 30, 4:40 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe | 4 hr |
| May 30, 4:43 PM CDT | Special Weather Statement | EWX | Travis | 47 min |
| May 30, 4:53 PM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| May 30, 5:00 PM CDT | Special Weather Statement | EWX | Fayette | 45 min |
| May 30, 5:21 PM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Karnes | 39 min |
| May 30, 5:25 PM CDT | Flash Flood Warning | EWX | Travis | 2 hr |
| May 30, 5:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, DeWitt, Karnes, Lavaca, Wilson | 3 hr |
| May 30, 5:57 PM CDT | Flash Flood Warning | EWX | DeWitt, Karnes, Lavaca | 4 hr |
| May 30, 6:19 PM CDT | Special Weather Statement | EWX | DeWitt | 41 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.